ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Chakrabarti, A (2000) On the solution of the problem of scattering of surface-water waves by the edge of an ice cover. In: Proceedings of the Royal Society of London Series A Mathematical Physical and Engineering Sciences, 456 (1997). pp. 1087-1099.

This list was generated on Sun Apr 14 13:33:46 2024 IST.